Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Single annulus estimates for the variation-norm Hilbert transforms along Lipschitz vector fields


Author: Shaoming Guo
Journal: Proc. Amer. Math. Soc. 145 (2017), 601-615
MSC (2010): Primary 42B20, 42B25
DOI: https://doi.org/10.1090/proc/13277
Published electronically: October 24, 2016
MathSciNet review: 3577864
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ v$ be a planar Lipschitz vector field. We prove that the $ r$-th variation-norm Hilbert transform along $ v$ (defined as in (1.8)), composed with a standard Littlewood-Paley projection operator $ P_k$, is bounded from $ L^2$ to $ L^{2, \infty }$, and from $ L^p$ to itself for all $ p>2$. Here $ r>2$ and the operator norm is independent of $ k\in \mathbb{Z}$. This generalises Lacey and Li's result (2006) for the case of the Hilbert transform. However, their result only assumes measurability for vector fields. In contrast to that, we need to assume vector fields to be Lipschitz.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 42B20, 42B25

Retrieve articles in all journals with MSC (2010): 42B20, 42B25


Additional Information

Shaoming Guo
Affiliation: Institute of Mathematics, University of Bonn, Endenicher Allee 60, 53115, Bonn, Germany
Address at time of publication: 831 E. Third Street, Bloomington, Indiana 47405
Email: shaoguo@iu.edu

DOI: https://doi.org/10.1090/proc/13277
Received by editor(s): November 13, 2015
Published electronically: October 24, 2016
Communicated by: Alexander Iosevich
Article copyright: © Copyright 2016 American Mathematical Society